# SDR AALA20091201TUL03

- Difficulty date: December 1, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,080 hours, 24,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 168
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP T-ANGLE BLENDED OUT OF LIMITS AT STATION 168 AND AT TANGS 178 TO 180.  REMOVED CORROSION AND INSTALLED A TITANIUM DOUBLER.
